# SDR AMTA200500492

- Difficulty date: May 31, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N555TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Engine: Rroyce RB211535E4
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE SLIDE ENGAGEMENT LIGHT INOPERATIVE AT R2. REMOVED AND REPLACED R2 DOOR RT GRIT BAR PROXIMITY SWITCH IAW MM.  OPS CK NORMAL.  (K)
